# SDR FDEA201307061484

- Difficulty date: July 6, 2013
- Submitted: July 8, 2013
- Operation: Air carrier
- Aircraft: N978FD
- Make and model: Boeing 757236
- Aircraft serial: 24119
- Aircraft time: 50,850 hours, 21,982 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Punctured
- Location: Rt Wing Te Flap
- Component: Flap, Boeing
- Component part number: 113N200330
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD MAIN FLAP LOWER SKIN PUNCTURED. REPAIRED IAW SRM 57-53-01 AND 51-70-06, PAR 5, B.
